Severe Constipation and Bloating Due To IBS Medications - Also Any Luck With MiraLAx?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AlexaLynn
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 9/5/2007 2:11 PM (GMT -7)   
sad  I started off taking Librax one pill four times a day.  And I was constipated and bloated which are both side effects.  So my doctor prescribed MiraLax once daily.  And after taking the MiraLax it helped the constipation.  Now my doctor has increased my Librax to two pills four times a day.  And the constipation and bloating has come back even though I'm taking the MiraLax.  So he suggested I take the MiraLAx two times a day.  Has anyone had problems with IBS medications that caused severe constipation and bloating?  And if so how do you get rid of it?  Does it eventually go away after the IBS medication has been in your system for a while? And... has anyone had luck with MiraLax?  HELP!!!!

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 9/5/2007 6:48 PM (GMT -7)   
Why are you taking the Librax? It seems that it doesn't agree with you. Perhaps there is something else you can take if it is for pain that will not constipate you as that seems to be your main problem along with the bloating. Perhaps you could try a different drug in the same category. I think Librax is pretty strong compared to Hyoscomine or Bentyl. Maybe they would work as well.

gutastrophe
Regular Member


Date Joined Jul 2007
Total Posts : 319
   Posted 9/5/2007 11:55 PM (GMT -7)   
AlexaLynn said...
sad  I started off taking Librax one pill four times a day.  And I was constipated and bloated which are both side effects.  So my doctor prescribed MiraLax once daily.  And after taking the MiraLax it helped the constipation.  Now my doctor has increased my Librax to two pills four times a day.  And the constipation and bloating has come back even though I'm taking the MiraLax.  So he suggested I take the MiraLAx two times a day.  Has anyone had problems with IBS medications that caused severe constipation and bloating?  And if so how do you get rid of it?  Does it eventually go away after the IBS medication has been in your system for a while? And... has anyone had luck with MiraLax?  HELP!!!!
I have never taken Librax but I have taken every other anti-spasmodic as well as anti-anxiety drugs.  With drugs like Bentyl and Levsin, I absolutely did end up severely constipated.  I was in the same cycle as you appear to be in - drugs that are supposed to quiet the colon usually put mine to sleep completely.  To counteract these effect, I would have to take some type of laxative or motility starter.  It's really quite a viscious cycle, in my opinion. 
 
I have not taken Miralax but many folks on these boards seem to have success with it.  However, remember that the body will adjust to all the different drugs you are using. You may end up taking more and more of everything, with nothing working as you would like it to.
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:19 PM (GMT -7)
There are a total of 2,735,742 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151429 registered members. Please welcome our newest member, terrance.
295 Guest(s), 6 Registered Member(s) are currently online.  Details
terrance, Scaredy Cat, mspt98, joavila92, Sarakt, puppylover


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer